Been on Tecfidera for 7 months, thought things were going well, had a relapse 3 months in, extreme vertigo, have always been tired. Relapse went away but I never really felt well. Pressure in chest, redness, flushing, rash, gaseous. Forgot pill one day when I was feeling well, remember around noon and took it with lunch. Within the hour the fatigue, chest pressure, mild dizzy all came back. Have stopped taking it now for 3 days, and the difference on how I feel is like night and day. I have energy, I am able to stay up past 7 o'clock at night, chest pain and tightness is gone. Every day I feel better. Not sure what to do next, I am not going back on it, that much I do know, but I am sure my drs will want me to try something else. May decide to go back on the injections (betaseron) was on that for 8 years, although I really do not like the bruising that comes with the injections.
betaseron verses Gilenya or other oral option
Tecfidera and anaphylaxis, angioedema and rashes
Low White Blood Count on Tecfidera
Allergic reaction to Tecfidera
Tecfidera and weight loss
I've been on Tecfidera for about 3 months...